# SDR CNMA20100035

- Difficulty date: December 29, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 72,411 hours, 11,819 cycles
- Engine: Ge CF650C2
- Engine time: 81,648 hours, 21,093 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Strainer
- Condition: Clogged
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENG 3 OIL STRAINER CLOG LIGHT ILLUMINATED STEADY IN FLIGHT, ACCOMPLISHED QRH PROCEDURE NR3 ENGINE SHUTDOWN. C/A: REPLACED ENGINE.
